Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 3
HTML articles powered by AMS MathViewer

A note on generalized Tauberian theorems
C. T. Rajagopal PDF
Proc. Amer. Math. Soc. 2 (1951), 335-349
Typically-real functions with assigned zeros
A. W. Goodman PDF
Proc. Amer. Math. Soc. 2 (1951), 349-357
Functions with prescribed Lipschitz condition
W. S. Loud PDF
Proc. Amer. Math. Soc. 2 (1951), 358-360
Note on the Hurwitz zeta-function
N. J. Fine PDF
Proc. Amer. Math. Soc. 2 (1951), 361-364
Remarks on incompleteness of $\{e^ {i\lambda nx}\}$, nonaveraging sets, and entire functions
R. M. Redheffer PDF
Proc. Amer. Math. Soc. 2 (1951), 365-369
On permanent vector-lines in $N$ dimensions
J. L. Synge PDF
Proc. Amer. Math. Soc. 2 (1951), 370-372
Note on a theorem in summability
J. D. Hill PDF
Proc. Amer. Math. Soc. 2 (1951), 372-373
The general form of hypergeometric series of two variables
A. Erdélyi PDF
Proc. Amer. Math. Soc. 2 (1951), 374-379
Notes on Fourier analysis. XXX. On the absolute convergence of certain series of functions
Gen-Ichirô Sunouchi and Shigeki Yano PDF
Proc. Amer. Math. Soc. 2 (1951), 380-389
The range of certain vector integrals
David Blackwell PDF
Proc. Amer. Math. Soc. 2 (1951), 390-395
On the compatibility of the approximate Perron and the Cesàro-Perron integrals
H. W. Ellis PDF
Proc. Amer. Math. Soc. 2 (1951), 396-397
On the behavior of Fourier sine transforms near the origin
Philip Hartman and Aurel Wintner PDF
Proc. Amer. Math. Soc. 2 (1951), 398-400
Note on the transcendence of certain series
William J. LeVeque PDF
Proc. Amer. Math. Soc. 2 (1951), 401-403
A probabilistic generalization of matric Banach algebras
B. O. Koopman PDF
Proc. Amer. Math. Soc. 2 (1951), 404-413
An ergodic theorem for a noncommutative semigroup of linear operators
J. E. L. Peck PDF
Proc. Amer. Math. Soc. 2 (1951), 414-421
Addendum: Derivatives of infinite order
R. P. Boas and K. Chandrasekharan PDF
Proc. Amer. Math. Soc. 2 (1951), 422
A theorem on conditional extremes with an application to total differentials
L. M. Court PDF
Proc. Amer. Math. Soc. 2 (1951), 423-428
Triangular permutation numbers
John Riordan PDF
Proc. Amer. Math. Soc. 2 (1951), 429-432
On the convergence of approximate solutions of the heat equation to the exact solution
Werner Leutert PDF
Proc. Amer. Math. Soc. 2 (1951), 433-439
The probability of a correct result with a certain rounding-off procedure
W. S. Loud PDF
Proc. Amer. Math. Soc. 2 (1951), 440-446
Collineations in generalized spaces
Jack Levine PDF
Proc. Amer. Math. Soc. 2 (1951), 447-455
On the continuity of parametric linear operations
B. J. Pettis PDF
Proc. Amer. Math. Soc. 2 (1951), 455-457
A remark on chain-homotopy
Tibor Rado PDF
Proc. Amer. Math. Soc. 2 (1951), 458-463
Convex maps
S. K. Stein PDF
Proc. Amer. Math. Soc. 2 (1951), 464-466
Lattice homomorphisms induced by group homomorphisms
Donald G. Higman PDF
Proc. Amer. Math. Soc. 2 (1951), 467-478
Semi-automorphisms of symmetric and alternating groups
Flora Dinkines PDF
Proc. Amer. Math. Soc. 2 (1951), 478-486
Linear independence in Abelian groups
Mary-Elizabeth Hamstrom PDF
Proc. Amer. Math. Soc. 2 (1951), 487-489
On the decomposition of unitary representations of Lie groups
F. I. Mautner PDF
Proc. Amer. Math. Soc. 2 (1951), 490-496
Bounds for determinants with dominant principal diagonal
G. Baley Price PDF
Proc. Amer. Math. Soc. 2 (1951), 497-502
A theorem on quadratic residues
Leo Moser PDF
Proc. Amer. Math. Soc. 2 (1951), 503-504
Order properties of bounded self-adjoint operators
Richard V. Kadison PDF
Proc. Amer. Math. Soc. 2 (1951), 505-510